ESPAÑOL ENGLISH
Flanax Pain Reliever Tablets

Flanax Pain Reliever Tablets

When to use it?

When you are suffering from minor aches and pains like a headache, backache or toothache. Flanax Pain Reliever Tablets can also help you deal with pain from a simple common cold to certain symptoms and conditions like arthritis, fever and menstrual cramps.

The following directions are valid only for the Flanax Tablets of 220mg (per tablet).

Directions for use

  • For adults and children 12 years and older, take 1 tablet every 8 to 12 hours while symptoms last. For the first dose you may take 2 tablets within the first hour.
  • Do not exceed 2 tablets in any 8 to 12 hour period.
  • Do not exceed 3 tablets in a 24-hour period.
  • Adults over 65 years old cannot take more than 1 tablet every 12 hours unless directed by a doctor.
  • For using Flanax Pain Reliever with children under 12 years old, always ask a doctor first.

Precautions

  • Allergy alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
    • Skin reddening
    • Hives
    • Rash
    • Facial swelling
    • Asthma (wheezing)
    • Blisters
    • Shock

Remember: If an allergic reaction occurs, stop use and seek medical help right away.

You should not take the tablets when you:

  • Are age 60 or older
  • Have had stomach ulcers or bleeding problems
  • Take a blood thinning (anticoagulant) or steroid drug
  • Take other drugs containing an NSAID (aspirin, ibuprofen, naproxen, or others)
  • Have 3 or more alcoholic drinks every day while using this product
  • Take more or for a longer time than directed
  • Have ever had an allergic reaction to any other pain reliever/fever reducer
  • Are about to receive heart surgery or recently received one

Active Ingredients

Naproxen sodium 220 mg (naproxen 200mg) as pain reliever and fever reducer.

Other information

Each tablet contains: sodium 20 mg, store at 20-25°C (68-77°F). Avoid high humidity and excessive heat above 40°C (104°F).

Inactive ingredients

  • FD&C blue no. 2
  • Aluminum lake
  • Hypromellose
  • Magnesium stearate
  • Microcrystalline cellulose
  • Polyethylene glycol
  • Povidone
  • Talc
  • Titanium dioxide
Follow us on: Twitter Facebook Instagram Tumblr